# SDR FDEA201006081865

- Difficulty date: June 8, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 35,171 hours, 29,536 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Ferrule
- Part number: A5461270100200
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON HAS A CRACKED FERRULE AT THE FWD INBD CORNER. REPAIRED NR1 PYLON FERRULE IAW EA6-548-135179, (NR1 PYLON PRECOOLER DUCT FERRULE) AND SB 54-2028, NACELLES / PYLONS.
